# SDR SWAA2013041514834

- Difficulty date: March 28, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORE FLAP CRACKED AT 16IN OF INBOARD END ON LOWER SURFACE.  REPAIRED FORE FLAP IAW SRM.
